This question was answered on Sun 14, Jun 2009 08:16pm by Dr J Singh

Whats wrong with me if i can taste hairspray in my mouth?

    
Asked by Unregistered on Sun 14, Jun 2009 09:45am

Whats wrong with me if i can taste hairspray in my mouth?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Sun 14, Jun 2009 08:16pm:

Hello, Such taste in mouth is called dysguesia,It can be due to dental caries, gastro-esophageal reflux disease, medications like antibiotics, vitamins and antidepressants, poor oral hygiene, copper or lead toxicity. Hope it helps.Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
splint     severeUpper     scrapeonpenisaftersex     prostate enlargement and libido     piracetam     pilonidal cyst     patellofemoralsyndrome     pain after donating blood     live in     kidney disease     is it in a man     thyroid20muscle20and20joint20pain20and20blurred20vision     the back of my skull hurts to touch     survival rate for penectomy     split20nipples     feeldizzywhenilieflatonback     fattyliverdisease     fallingandbruisinglegbeforesurgery     effects     could shingles be a result of a previuos scardoisis diagnosis     cancer of the cervix     ihavehadseveralnegativeurineandbloodbutifeelmovementhavealineanegraandsorebreast     ibu     i have red blotchy spot on my legs they dont hurt     hydronephrosis     what20could20a20lump20under20my20skin20on20my20head20be     what causes anterior osteophytic lipping     Search for answers     Erectile Dysfunction     Demerits     ATENOLOL FOR ANXIETY     IfeelsickandtiredallthetimeIamalwayslazyplease     IfIhavehivaidswouldtherebeachancethatmyunbornbabywillinheritthatdisease     I have an ache on my back high above my waist on the right side     Search for answers     adams apple punch     Toepainwhensleeping     Search for answers     Redirritatedbumpsbyinmypubicarea     MyBHCGbis2975253mlUmlhowmanyweeksiampregnant     Leng     Is ultrasound of the galbladder liver and pancreas are the same of hbt ultrasound     can a fleet emema rupture your colon     burning sensation when urinating     back pain from period     Search for answers     mucousinstool     Whathappenswhenyourbloodthickensupalot     granules     brain20tumour     runnersknee     electrocardiogram     placenta     vaginaldischargeallthetime     risk     Burninginlowerabdomen70754 burning lower abdomen     throwing     If you have lung cancer And have not had chemo Yet what Causes the vomiting     Diarrhoea     Conbustion     Howshoulditreatamissedshotofmeth     pines     second     Search for answers     Belly     kidneys     there     LIP QUIVERING     Search for answers     gal     Search for answers     Breast pain     Search for answers     first started haivng sex     Search for answers     ich mag dich     Search for answers     lost voice     ecosprin for ascites     Search for answers     DELET QUESTION     Search for answers     ihavetinycirclebruisesappeari     Search for answers     Can     Search for answers     leg pain swelling     Search for answers     Flagystatin     electrolyte imbalance     nitrofurantoin alcohol     Search for answers     AfewweeksagoInoticed     nail     veloz     paininaknot     cure     Sacral     temp     causes of diarhea     what will happen if tricamonis goes untreated     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats